# SDR DALA2025012400622

- Difficulty date: January 23, 2025
- Submitted: January 25, 2025
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 23,811 hours, 10,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3017, DAMAGED LH FRAME 74 SHEAR WEB PT # D53571553216 BETWEEN STR 32L AND STR 34. CORRECTIVE ACTION: REPLACED PER AIRBUS REPAIR DRAWING R535-70010-000 REV P. ADDITIONAL INFORMATION 019-0007:1212-6055/009. (LP 0775699)
